Research

Relative discrete series of line bundles over bounded symmetric domains


Reference:

Dooley, A. H., Orsted, B. and Zhang, G., 1996. Relative discrete series of line bundles over bounded symmetric domains. Annales de l'institut Fourier, 46 (4), pp. 1011-1026.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.numdam.org/item?id=AIF_1996__46_4_1011_0

Details

Item Type Articles
CreatorsDooley, A. H., Orsted, B. and Zhang, G.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33122

Export

Actions (login required)

View Item